×

zbMATH — the first resource for mathematics

Vladimir Yakovlevich Kozlov (on the occasion of his ninetieth birthday). (English. Russian original) Zbl 1053.01508
Discrete Math. Appl. 14, No. 2, 111-113 (2004); translation from Diskretn. Mat. 16, No. 2, 3-6 (2004).
MSC:
01A70 Biographies, obituaries, personalia, bibliographies
Keywords:
Birthday
Biographic References:
Kozlov, V. Ya.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ya V., Soviet Acad. Sci. Dokl. 15 pp 417– (1937)
[2] Ya V., Soviet Math. Sb. 65 pp 441– (1948)
[3] Ya V., Soviet Math. Sb. 65 pp 475– (1948)
[4] Ya V., Soviet Acad. Sci. Dokl. 61 pp 977– (1948)
[5] Ya V., Soviet Acad. Sci. Dokl. 62 pp 13– (1948)
[6] Ya V., Soviet Math. Sb. 68 pp 85– (1950)
[7] Ya V., Soviet Math. Sb. 68 pp 351– (1950)
[8] Ya V., Soviet Acad. Sci. Dokl. 73 pp 441– (1950)
[9] Ya V., Soviet Acad. Sci. Dokl. 73 pp 643– (1950)
[10] Ya V., Soviet Math. Sb. 70 pp 197– (1951)
[11] Ya V., Moscow pp 27– (1956)
[12] V. Ya. Kozlov, On Systems of Functions of the Form (nx) and Multiplicative Systems of Isometric Operators in the Space L2[0, 2pi]. Thesis for Doctor Degree on Physics and Mathematics, 1950 (in Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.